Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Does Betamethasone and Levofloxacin have any interaction with thyroid medication?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2007
Answered : 2215 Questions
My ENT wants me to do the nasal irrigation with betamethasone and levofloxacin, i am taking 30mg of desiccated thyroid,i have osteoprosis, i have a history of chronic sinus, 5 surgeries in the past 12 years. I am a little concerned about interaction with my thyroid issues. The purpose is to prevent another surgery, i am just looking for other thoughts on these medications.
Posted Sun, 16 Feb 2014 in Ear, Nose and Throat Problems
Answered by Dr. Satvinder Bakshi 53 minutes later
Brief Answer: You can try them for a week Detailed Answer: Hello, My full sympathies with you on this issue and I know sinus infections can be a very chronic problem. please don't worry, although levofloxacin and betamethasone nasal irrigations will not interact with your thyroid tissues, but i still doubt there usefulness. However ,you can try them for a week if you like and assess your response, otherwise plain saline irrigation and steam inhalation should be perfectly fine for you. hope i have cleared your doubts thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor